keeeerrrriste!

And damn.  That drug (zonisamide) was bad news.  I stopped it on Wednesday after I heard back from the neurologist who said “stop taking it.  It’s not worth it,” and still it’s making me sick enough to need zofran (nausea med) and I’ve got blood in my pee now.  Holy cow.  So Wednesday night I came home and puked.  Thursday the diffuse pain I’d been having in my back and abdomen turned into rather localized pain that came and went – dull but bothersome in the back and sharp and radiating down in the front.  All on the left side.  I came home and puked again and had a wave of “wow that hurts”.  When husband got home, I went to the hospital.  They were quite nice.  We did not do a CT although the doctor went so far as to order one, then cancel it.  Which I’m ok with because honestly, my gut’s been looked at inside and out (and recently!) and my endo, well, this doesn’t seem like endo.  This seems like the drug.  It might not be but the timing is mighty suspect.

So I now know several things:

  1. I am a confirmed lightweight when it comes to narcotic pain meds.  1/2 mg of dilaudid put me out last night.
  2. I like zofran because I hate nausea.
  3. Zonisamide is definitely “not worth it”.  Not for me anyhow.
Advertisements
Previous Post
Next Post
Leave a comment

3 Comments

  1. R. G. Maines

     /  September 11, 2010

    Wow, sorry to hear you’ve gone through this… I really dislike so many medications because all too often, the side effects and reactions to them are far worse than what we were taking them for in the first place!

    Hope you’re feeling better soon… have recovered from this experience.

    ((Hugs))

    Reply
    • Doing better, thanks! The overheating/chills thing seems to have largely passed. Nausea is much better, even without the zofran now. And my appetite is back. Still having flank pain and abdominal pain though, so I guess my kidneys and lower on down the line are still a little bit traumatized. So I’m drinking a lot and hoping I don’t pass a stone that hurts like hell.

      Reply
  2. Queen

     /  September 14, 2010

    Oh how horrid! D, my heart goes out to you.

    So glad you are off the zonisamide and things have changed a little. Wishing you some autumn temperatures and coziness… -Q

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: